PROPMAN1
50,000-59,999 SparkPoints 50,902
SparkPoints
 

Ideas Anyone...

Monday, March 14, 2016

I changed my MS medicine about 3-4 months ago. I'm happy to be able to take a pill everyday vs. injection. Now however, despite my exercising 5-7 days/week my weight is going up. I'm so unhappy about this. Anyone been down this road? What did you do? How did you stay positive?
Share This Post With Others
Member Comments About This Blog Post
  • PICKIE98
    Is it a side effect of the med or just coincidence?
    Are you working out more? Did you up your caloric intake to adjust for more exercise? Ask the pharmacist or doctor. Is there a MS support group or hotline near you?
    828 days ago
  • GARDENCHRIS
    drink more water? not sure I have an answer, talk to your doc
    829 days ago
  • SOUTHERNGRITS55
    OK.. I was put on one medicine and it caused my hair to fall out and then weight.. Been there.. Talk to your Doctor and let him or her know what is going on.. Let them make sure you do not have anything else going on... Heart.. Thyroid.. ect.. I wish I could tell you something to help but this is what happen to me.. and everyone is different.. So let me know what they say and I will be Praying that it works out.. There is so many new drugs out there and I am now on Infusion Treatments.. So It has been about a year and I work hard and I have about ten pounds to take off and the more I work to get it off the more it is here.. So get to the phone and do call.. They are the ones who know what else they can try... In His Love and Grace Just Me emoticon emoticon
    829 days ago
  • INSPIRED1314
    Praying for you!
    829 days ago
  • SLIMMERJESSE
    This is a tough one; so many meds play havoc with weight issues. Sorry I can't offer any helpful advice.
    829 days ago
  • PROPMAN1
    Thanks BADMIKE. Scale doesn't derail me...i'm almost totally a nsv person. It's just the fact that my clothes are starting not to fit. emoticon
    829 days ago
  • BADMIKE
    Maybe you should try a different yardstick than the scale to measure success. Water weight can be an issue with mess and you can only do so much with it. Go with how you feel, or energy level, or resting heart rate. Don't let the scale derail you
    829 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by PROPMAN1